# SDR QMLA2023082120066

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N184AM
- Make and model: Bell 407
- Aircraft serial: 54044
- Aircraft time: 5,625 hours, 19,570 cycles
- Engine: Allsn 250C47B
- Engine time: 3,824 hours, 12,816 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: M25010604
- Part serial: VN1TV03762
- Condition: Unknown
- Location: Aircraft Engine
- Part time: 6,650 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL NOZZLE CAUSED FADEC DEGRADE & ENGINE RESTART FAULT LIGHTS TO ILLUMINATE IN FLIGHT (CREW ALSO REPORTED AUDABLE TONE CHANGE OF THE START), CONFIRMED FAILURE WHEN INSTALLED NEW FUEL NOZZLE DESCREPANCIES CLEARED.
